×

zbMATH — the first resource for mathematics

Cherfils, Laurence

Compute Distance To:
Author ID: cherfils.laurence Recent zbMATH articles by "Cherfils, Laurence"
Published as: Cherfils, L.; Cherfils, Laurence
Documents Indexed: 36 Publications since 1997

Publications by Year

Citations contained in zbMATH Open

29 Publications have been cited 398 times in 261 Documents Cited by Year
On the stationary solutions of generalized reaction diffusion equations with \(p\)& \(q\)-Laplacian. Zbl 1210.35090
Cherfils, L.; Il’yasov, Y.
87
2005
The Cahn-Hilliard equation with logarithmic potentials. Zbl 1250.35129
Cherfils, Laurence; Miranville, Alain; Zelik, Sergey
76
2011
On the Caginalp system with dynamic boundary conditions and singular potentials. Zbl 1212.35012
Cherfils, Laurence; Miranville, Alain
33
2009
Some results on the asymptotic behavior of the Caginalp system with singular potentials. Zbl 1145.35042
Cherfils, Laurence; Miranville, Alain
27
2007
A variational approach to a Cahn-Hilliard model in a domain with nonpermeable walls. Zbl 1276.49014
Cherfils, L.; Gatti, S.; Miranville, A.
25
2013
A numerical analysis of the Cahn-Hilliard equation with dynamic boundary conditions. Zbl 1204.65113
Cherfils, Laurence; Petcu, Madalina; Pierre, Morgan
21
2010
On a generalized Cahn-Hilliard equation with biological applications. Zbl 1304.35133
Cherfils, Laurence; Miranville, Alain; Zelik, Sergey
17
2014
A numerical analysis of the Cahn-Hilliard equation with non-permeable walls. Zbl 1325.65133
Cherfils, Laurence; Petcu, Madalina
17
2014
Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials. Zbl 1143.35070
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
15
2008
On the Bertozzi-Esedoglu-Gillette-Cahn-Hilliard equation with logarithmic nonlinear terms. Zbl 1381.35082
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
14
2015
Finite-dimensional attractors for the Bertozzi-Esedoglu-Gillette-Cahn-Hilliard equation in image inpainting. Zbl 06398723
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
12
2015
A Cahn-Hilliard system with a fidelity term for color image inpainting. Zbl 1381.94014
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
8
2016
Generalized Cahn-Hilliard equations with a logarithmic free energy. Zbl 1002.35062
Cherfils, L.; Miranville, A.
7
2000
A complex version of the Cahn-Hilliard equation for grayscale image inpainting. Zbl 1377.35143
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
6
2017
Higher-order anisotropic models in phase separation. Zbl 1422.35109
Cherfils, Laurence; Miranville, Alain; Peng, Shuiran
5
2019
Long time behavior of the Caginalp system with singular potentials and dynamic boundary conditions. Zbl 1267.35032
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
5
2012
Higher-order Allen-Cahn models with logarithmic nonlinear terms. Zbl 1364.35363
Cherfils, Laurence; Miranville, Alain; Peng, Shuiran
4
2016
Corrigendum to “Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials” [J. Math. Anal. Appl. 343 (2008) 557-566]. Zbl 1160.35433
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
4
2008
Higher-order generalized Cahn-Hilliard equations. Zbl 1413.35249
Cherfils, Laurence; Miranville, Alain; Peng, Shuiran; Zhang, Wen
2
2017
A doubly nonlinear parabolic equation with a singular potential. Zbl 1207.35067
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
2
2011
Non-global existence for an Allen-Cahn-Gurtin equation with logarithmic free energy. Zbl 1173.35076
Cherfils, Laurence; Pierre, Morgan
2
2008
A parallel and adaptive continuation method for semilinear bifurcation problems. Zbl 0940.65052
Cherfils, L.
2
1998
Energy stable numerical scheme for the viscous Cahn-Hilliard-Navier-Stokes equations with moving contact line. Zbl 1418.65124
Cherfils, Laurence; Petcu, Madalina
1
2019
Asymptotic behavior of higher-order Navier-Stokes-Cahn-Hilliard systems. Zbl 1394.35227
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
1
2018
On the viscous Cahn-Hilliard-Navier-Stokes equations with dynamic boundary conditions. Zbl 1348.65140
Cherfils, Laurence; Petcu, Madalina
1
2016
Robust family of exponential attractors for isotropic crystal models. Zbl 1339.35053
Cherfils, Laurence; Gatti, Stefania
1
2016
Finite dimensional attractors for the Caginalp system with singular potentials and dynamic boundary conditions. Zbl 1212.35011
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
1
2009
Finite-dimensional attractors for a model of Allen-Cahn equation based on a microforce balance. Zbl 0952.35009
Cherfils, Laurence; Miranville, Alain
1
1999
Approximation of solution branches for a semilinear bifurcation problem. Zbl 0876.65076
Cherfils, Laurence
1
1997
Higher-order anisotropic models in phase separation. Zbl 1422.35109
Cherfils, Laurence; Miranville, Alain; Peng, Shuiran
5
2019
Energy stable numerical scheme for the viscous Cahn-Hilliard-Navier-Stokes equations with moving contact line. Zbl 1418.65124
Cherfils, Laurence; Petcu, Madalina
1
2019
Asymptotic behavior of higher-order Navier-Stokes-Cahn-Hilliard systems. Zbl 1394.35227
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
1
2018
A complex version of the Cahn-Hilliard equation for grayscale image inpainting. Zbl 1377.35143
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
6
2017
Higher-order generalized Cahn-Hilliard equations. Zbl 1413.35249
Cherfils, Laurence; Miranville, Alain; Peng, Shuiran; Zhang, Wen
2
2017
A Cahn-Hilliard system with a fidelity term for color image inpainting. Zbl 1381.94014
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
8
2016
Higher-order Allen-Cahn models with logarithmic nonlinear terms. Zbl 1364.35363
Cherfils, Laurence; Miranville, Alain; Peng, Shuiran
4
2016
On the viscous Cahn-Hilliard-Navier-Stokes equations with dynamic boundary conditions. Zbl 1348.65140
Cherfils, Laurence; Petcu, Madalina
1
2016
Robust family of exponential attractors for isotropic crystal models. Zbl 1339.35053
Cherfils, Laurence; Gatti, Stefania
1
2016
On the Bertozzi-Esedoglu-Gillette-Cahn-Hilliard equation with logarithmic nonlinear terms. Zbl 1381.35082
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
14
2015
Finite-dimensional attractors for the Bertozzi-Esedoglu-Gillette-Cahn-Hilliard equation in image inpainting. Zbl 06398723
Cherfils, Laurence; Fakih, Hussein; Miranville, Alain
12
2015
On a generalized Cahn-Hilliard equation with biological applications. Zbl 1304.35133
Cherfils, Laurence; Miranville, Alain; Zelik, Sergey
17
2014
A numerical analysis of the Cahn-Hilliard equation with non-permeable walls. Zbl 1325.65133
Cherfils, Laurence; Petcu, Madalina
17
2014
A variational approach to a Cahn-Hilliard model in a domain with nonpermeable walls. Zbl 1276.49014
Cherfils, L.; Gatti, S.; Miranville, A.
25
2013
Long time behavior of the Caginalp system with singular potentials and dynamic boundary conditions. Zbl 1267.35032
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
5
2012
The Cahn-Hilliard equation with logarithmic potentials. Zbl 1250.35129
Cherfils, Laurence; Miranville, Alain; Zelik, Sergey
76
2011
A doubly nonlinear parabolic equation with a singular potential. Zbl 1207.35067
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
2
2011
A numerical analysis of the Cahn-Hilliard equation with dynamic boundary conditions. Zbl 1204.65113
Cherfils, Laurence; Petcu, Madalina; Pierre, Morgan
21
2010
On the Caginalp system with dynamic boundary conditions and singular potentials. Zbl 1212.35012
Cherfils, Laurence; Miranville, Alain
33
2009
Finite dimensional attractors for the Caginalp system with singular potentials and dynamic boundary conditions. Zbl 1212.35011
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
1
2009
Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials. Zbl 1143.35070
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
15
2008
Corrigendum to “Existence of global solutions to the Caginalp phase-field system with dynamic boundary conditions and singular potentials” [J. Math. Anal. Appl. 343 (2008) 557-566]. Zbl 1160.35433
Cherfils, Laurence; Gatti, Stefania; Miranville, Alain
4
2008
Non-global existence for an Allen-Cahn-Gurtin equation with logarithmic free energy. Zbl 1173.35076
Cherfils, Laurence; Pierre, Morgan
2
2008
Some results on the asymptotic behavior of the Caginalp system with singular potentials. Zbl 1145.35042
Cherfils, Laurence; Miranville, Alain
27
2007
On the stationary solutions of generalized reaction diffusion equations with \(p\)& \(q\)-Laplacian. Zbl 1210.35090
Cherfils, L.; Il’yasov, Y.
87
2005
Generalized Cahn-Hilliard equations with a logarithmic free energy. Zbl 1002.35062
Cherfils, L.; Miranville, A.
7
2000
Finite-dimensional attractors for a model of Allen-Cahn equation based on a microforce balance. Zbl 0952.35009
Cherfils, Laurence; Miranville, Alain
1
1999
A parallel and adaptive continuation method for semilinear bifurcation problems. Zbl 0940.65052
Cherfils, L.
2
1998
Approximation of solution branches for a semilinear bifurcation problem. Zbl 0876.65076
Cherfils, Laurence
1
1997
all top 5

Cited by 279 Authors

57 Miranville, Alain M.
47 Papageorgiou, Nikolaos S.
17 Rădulescu, Vicenţiu D.
15 Cherfils, Laurence
13 Colli, Pierluigi
12 Grasselli, Maurizio
12 Repovš, Dušan D.
11 Gal, Ciprian Gheorghe Sorin
9 Quintanilla de Latorre, Ramón
9 Vetro, Calogero
8 Gasiński, Leszek
8 Vetro, Francesca
7 Fakih, Hussein
7 Fukao, Takeshi
7 Gilardi, Gianni
7 Scarpa, Luca
6 Gatti, Stefania
6 Wu, Hao
5 Moroşanu, Costică
5 Schimperna, Giulio
5 Zelik, Sergey V.
4 Davoli, Elisa
4 Makki, Ahmad
4 Marano, Salvatore Angelo
4 Sprekels, Jürgen
4 Winkert, Patrick
4 Zhao, Xiaopeng
3 Aizicovici, Sergiu
3 Bobkov, Vladimir E.
3 Boldrini, José Luiz
3 Conti, Monica C.
3 Figueiredo, Giovany Malcher
3 Giorgini, Andrea
3 Hu, Shouchuan
3 Knopf, Patrik
3 Lam, Kei Fong
3 Petcu, Madalina
3 Staicu, Vasile
3 Tanaka, Mieko
3 Trussardi, Lara
2 Bangola, Brice Doumbé
2 Bonheure, Denis
2 Candito, Pasquale
2 Cavaterra, Cecilia
2 Chehab, Jean-Paul
2 Choi, Yongho
2 Della Porta, Francesco
2 Duan, Ning
2 Garcke, Harald
2 He, Tieshan
2 Jia, Hongen
2 Kim, Junseok
2 Kumar, Deepak
2 Lee, Seunggyu Lee
2 Li, Gongbao
2 Londen, Stig-Olof
2 Mackerle, Jaroslav
2 Marinoschi, Gabriela
2 Mosconi, Sunra J. N.
2 Mugnai, Dimitri
2 Ntsokongo, Armel Judice
2 Obersnel, Franco
2 Omari, Pierpaolo
2 Peng, Shuiran
2 Perera, Kanishka
2 Petzeltová, Hana
2 Pierre, Morgan
2 Pucci, Patrizia
2 Rocca, Elisabetta
2 Segatti, Antonio
2 Sreenadh, Konijeti
2 Tachim Medjo, Theodore
2 Wang, Cheng
2 Wise, Steven M.
2 Wu, Hao
2 Zhang, Zhengru
2 Zheng, Songmu
1 Abels, Helmut
1 Agosti, Abramo
1 Akagi, Goro
1 Allaoui, Mostafa
1 Andami Ovono, Armel
1 Andrisani, Andrea
1 Antonietti, Paola Francesca
1 Araruna, Fágner Dias
1 Averna, Diego
1 Bai, Yunru
1 Baldelli, Laura
1 Bao, Jinfeng
1 Bao, Xuelian
1 Barbu, Viorel
1 Bartolo, Rossella
1 Batangouna, Narcisse
1 Belhachmi, Zakaria
1 Bellotti, Roberto
1 Bhattacharya, Tilak
1 Bonacini, Marco
1 Bonetti, Elena
1 Bonfoh, Ahmed S.
1 Bosch, Jessica
...and 179 more Authors
all top 5

Cited in 92 Serials

18 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
17 Journal of Mathematical Analysis and Applications
14 Communications on Pure and Applied Analysis
11 Journal of Differential Equations
9 Nonlinear Analysis. Real World Applications
9 Discrete and Continuous Dynamical Systems. Series S
8 Applied Mathematics and Optimization
7 Advances in Nonlinear Analysis
6 Discrete and Continuous Dynamical Systems
5 Applicable Analysis
5 Mathematical Methods in the Applied Sciences
5 Calculus of Variations and Partial Differential Equations
5 Discrete and Continuous Dynamical Systems. Series B
5 Advanced Nonlinear Studies
4 Nonlinearity
4 Journal of Scientific Computing
4 Applications of Mathematics
4 M\(^3\)AS. Mathematical Models & Methods in Applied Sciences
4 NoDEA. Nonlinear Differential Equations and Applications
4 SIAM Journal on Imaging Sciences
3 Archive for Rational Mechanics and Analysis
3 ZAMP. Zeitschrift für angewandte Mathematik und Physik
3 Annali di Matematica Pura ed Applicata. Serie Quarta
3 Quarterly of Applied Mathematics
3 Physica D
3 Asymptotic Analysis
3 SIAM Journal on Mathematical Analysis
3 Opuscula Mathematica
3 Mediterranean Journal of Mathematics
3 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
3 Journal of Applied Analysis and Computation
2 Computers & Mathematics with Applications
2 Journal of Mathematical Physics
2 Manuscripta Mathematica
2 Results in Mathematics
2 Transactions of the American Mathematical Society
2 Acta Applicandae Mathematicae
2 Annales de l’Institut Henri Poincaré. Analyse Non Linéaire
2 Applied Mathematics Letters
2 Forum Mathematicum
2 European Journal of Applied Mathematics
2 Journal of Nonlinear Science
2 Journal of Convex Analysis
2 Positivity
2 Engineering Computations
2 Milan Journal of Mathematics
2 Boundary Value Problems
2 Analysis and Mathematical Physics
2 Journal of Elliptic and Parabolic Equations
1 Computer Methods in Applied Mechanics and Engineering
1 International Journal of Engineering Science
1 Bulletin of the London Mathematical Society
1 Funkcialaj Ekvacioj. Serio Internacia
1 Journal of Computational and Applied Mathematics
1 Journal of Optimization Theory and Applications
1 Mathematische Nachrichten
1 Meccanica
1 Numerische Mathematik
1 Ricerche di Matematica
1 SIAM Journal on Control and Optimization
1 SIAM Journal on Numerical Analysis
1 Note di Matematica
1 Chinese Annals of Mathematics. Series B
1 Applied Numerical Mathematics
1 The Journal of Geometric Analysis
1 Journal of Dynamics and Differential Equations
1 Journal of Mathematical Imaging and Vision
1 Continuum Mechanics and Thermodynamics
1 SIAM Journal on Scientific Computing
1 Topological Methods in Nonlinear Analysis
1 Journal of Mathematical Sciences (New York)
1 Electronic Journal of Differential Equations (EJDE)
1 Computational and Applied Mathematics
1 Journal of Inverse and Ill-Posed Problems
1 Bulletin des Sciences Mathématiques
1 Mathematical Problems in Engineering
1 Revista Matemática Complutense
1 M2AN. Mathematical Modelling and Numerical Analysis. ESAIM, European Series in Applied and Industrial Mathematics
1 Communications in Nonlinear Science and Numerical Simulation
1 Journal of Dynamical and Control Systems
1 Communications in Contemporary Mathematics
1 International Journal of Nonlinear Sciences and Numerical Simulation
1 Journal of Evolution Equations
1 Central European Journal of Mathematics
1 Multiscale Modeling & Simulation
1 Analysis and Applications (Singapore)
1 European Series in Applied and Industrial Mathematics (ESAIM): Mathematical Modelling and Numerical Analysis
1 Inverse Problems and Imaging
1 Mathematical Control and Related Fields
1 Communications in Mathematics
1 European Series in Applied and Industrial Mathematics (ESAIM): Proceedings and Surveys
1 AIMS Mathematics

Citations by Year